# SDR SIMA20141128003

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 30,372 hours, 25,885 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AFTER LIFTOFF RECEIVED A LG AIR GND FAIL CAUTION.  LG WOULD NOT RETRACT.  RAM AOM 1 CHECKLIST.  RETURNED, LANDING WAS NORMAL.  LG AIR GND FAIL CAUTION EXTINGUISHED AFTER LANDING.  DESCENT RATE ON LANDING WAS 100 FPM.  FOUND NOSE WHEEL PROXIMITY SWITCH OFF NORMAL POSITION IAW AMM 32-63-02.  FNC GOOD AFTER REPOSITIONING, FNC GOOD IAW ETN-EM-32-245.
